# SDR CALA2017081102607

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 75,135 hours, 8,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 51ABC, EMERGENCY EXIT LIGHT INOPERATIVE,  FOUND UNDER SEAT CABLE WITH A BROKEN WIRE IAW WD33-51-63, REPAIRED THE CABLE AND OP CHECKED GOOD.
